# SDR UIEA2015012600018

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Bracket
- Part number: 145T86292
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 830 AFT SUPPORT FOR KEEL BEAM PANEL 139AO HAS CORROSION AROUND FASTENER HOLES.  R & R AFT SUPPORT TEE BRACKET IAW AMM 51-40-05.
